Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 4, Number 3

All articles in this issue are freely accessible.

On the motion of a spinning shell
K. L. Nielsen and J. L. Synge.
Quart. Appl. Math. 4 (1946), 201-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17019
Transformation groups of the thermodynamic variables
Wallace D. Hayes.
Quart. Appl. Math. 4 (1946), 227-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17675
Construction of a complete set of solutions of a linear partial differential equation in two variables, by use of punch card machines
Stefan Bergman.
Quart. Appl. Math. 4 (1946), 233-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17593
The lift of a delta wing at supersonic speeds
H. J. Stewart.
Quart. Appl. Math. 4 (1946), 246-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17096
Linearized supersonic flows with axial symmetry
Wallace D. Hayes.
Quart. Appl. Math. 4 (1946), 255-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 18073
The opening of a Griffith crack under internal pressure
I. N. Sneddon and H. A. Elliot.
Quart. Appl. Math. 4 (1946), 262-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17161
Analysis of shear lag in box beams by the principle of minimum potential energy
Eric Reissner.
Quart. Appl. Math. 4 (1946), 268-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17176
The analogy between multiply-connected slices and slabs
Raymond D. Mindlin.
Quart. Appl. Math. 4 (1946), 279-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17149
On an extension of the von Kármán-Tsien method to two-dimensional subsonic flows with circulation around closed profiles
C. C. Lin.
Quart. Appl. Math. 4 (1946), 291-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19480
On the elastic distortion of a cylindrical hole by a localised hydrostatic pressure
C. J. Tranter.
Quart. Appl. Math. 4 (1946), 298-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17158
On the repeated integrals of Bessel functions
J. C. Jaeger.
Quart. Appl. Math. 4 (1946), 302-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17450
On certain integrals in the theory of heat conduction
Stewart Paterson.
Quart. Appl. Math. 4 (1946), 305-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17861
Note on a formula for the solution of an arbitrary analytic equation
Herbert E. Salzer.
Quart. Appl. Math. 4 (1946), 306-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16693
A note on the correction of Geiger Müller counter data
H. B. Mann.
Quart. Appl. Math. 4 (1946), 307-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16587
Corrections to our paper “Stability of columns and strings under periodically varying forces.”
S. Lubkin and J. J. Stoker.
Quart. Appl. Math. 4 (1946), 309-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 17182

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website